# SDR 9WGA2025021234405

- Difficulty date: February 8, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 95,559 hours, 18,250 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Condition: Corroded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 FAN CASE FOUND CORROSION UNDER MID OUTER LINER SEGMENT #3.  REMOVED CORROSION AT ENG #2 FAN CASE, UNDER MID OUTER LINER SEGMENT #3.  FOUND WITHIN LIMITS IAW B747-400 CF6-80C2 EM GEK 92451 REV 99, 12/01/2024, ESM 72-22-01, MAT. REMOVED 0.002. AIRCRAFT APPROVED FOR RETURN TO SERVICE.
